Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 8, Pages 66–74 (Mi mm1103)  

Modelling of sound propagation through non-uniform flows of turbulent jets

S. A. Karabasovab

a Nuclear Safety Institute, RAS
b Department of Engineering, University of Cambridge

Abstract: The paper is devoted to a new hybrid approach for solving a linear sound propagation problem for application to subsonic jet mixing noise. The linearised Euler equations in the frequency domain are solved by using a vector Green's function technique to obtain the far-field noise prediction. The Green's function is obtained numerically by solving an adjoint linearised problem in the jet near-field using appropriate "non-reflecting" boundary conditions. The boundary value problem in the frequency domain is solved with a finite-difference method and an explicit pseudo-time-stepping scheme. It is shown that the numerical artifacts in the solution due to the shear layer hydrodynamic instability can be suppressed by using a dual-scale pseudo-time-stepping scheme. Two semi-empirical acoustic source models are considered and sound prediction results for a benchmark round jet problem are presented.

Full text: PDF file (266 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 11.12.2006

Citation: S. A. Karabasov, “Modelling of sound propagation through non-uniform flows of turbulent jets”, Matem. Mod., 19:8 (2007), 66–74

Citation in format AMSBIB
\Bibitem{Kar07}
\by S.~A.~Karabasov
\paper Modelling of sound propagation through non-uniform flows of turbulent jets
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 8
\pages 66--74
\mathnet{http://mi.mathnet.ru/mm1103}
\zmath{https://zbmath.org/?q=an:1137.76486}


Linking options:
  • http://mi.mathnet.ru/eng/mm1103
  • http://mi.mathnet.ru/eng/mm/v19/i8/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:316
    Full text:103
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021